MAUDE Adverse Event Report: NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 47.5; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. EXT HEX ZYGOMATIC IMPL TI 47.5; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.461
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/30/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The missing lot number was requested from the initial reporter.A follow up report will be submitted upon receipt of this information.
 
Event or Problem Description
The clinician reported that over 9 months after the dental implant was placed in ada site 13 in the patient's mouth, the implant lost osseointegration in type ii bone.The implant was manually torqued to 60 ncm.The clinician reported the patient's pain.The product will be forwarded to the manufacturer for investigation.There were no reported post-operative complications.

Brand Name
EXT HEX ZYGOMATIC IMPL TI 47.5
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba, 81270 -200
BR  81270-200
MDR Report Key8929884
Report Number1222315-2019-01096
Device Sequence Number254352
Product Code DZE
UDI-Device Identifier07898237567341
UDI-Public7898237567341
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2019
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/26/2019
Report Date (Section F) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.461
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/02/2019
Event Location Outpatient Treatment Facility
Date Report to Manufacturer08/15/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ABUTMENT PLACEMENT; BONE GRAFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR